# SDR CALA2019032200440

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 59,086 hours, 19,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 9078797
- Condition: Frozen
- Location: Entry Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR HANDLE WILL NOT PULL OUT FROZEN WITH ICE ICE THOWED OUT. HANDLE PULLS OUT OK NOW, INSPECTED HANDLE OK AMM 52-11-00-200-801, OPENED AND CLOSED WITH EXTERIOR AND INTERIOR HANDLE OK AMM 52-11-00-860-801/802/803/804.OK
